Dynamical L-functions and homology of closed orbits

Atsushi Katsuda, Toshikazu Sunada

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)73-77
Number of pages5
JournalBulletin of the American Mathematical Society
Volume20
Issue number1
DOIs
Publication statusPublished - Jan 1 1989

Fingerprint

Closed Orbit
L-function
Homology
Orbits

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Dynamical L-functions and homology of closed orbits. / Katsuda, Atsushi; Sunada, Toshikazu.

In: Bulletin of the American Mathematical Society, Vol. 20, No. 1, 01.01.1989, p. 73-77.

Research output: Contribution to journalArticle

@article{c48c9dfea9a54eaba6fd10c32a55c130,
title = "Dynamical L-functions and homology of closed orbits",
author = "Atsushi Katsuda and Toshikazu Sunada",
year = "1989",
month = "1",
day = "1",
doi = "10.1090/S0273-0979-1989-15702-9",
language = "English",
volume = "20",
pages = "73--77",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Dynamical L-functions and homology of closed orbits

AU - Katsuda, Atsushi

AU - Sunada, Toshikazu

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=84968500044&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968500044&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1989-15702-9

DO - 10.1090/S0273-0979-1989-15702-9

M3 - Article

VL - 20

SP - 73

EP - 77

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 1

ER -